# SDR ASAA2012090592833

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 2,407 hours, 770 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE BURN OUT OF CENTER TANK, HAD UNSCHEDULED FUEL IMBALANCE AFTER TAKEOFF.  NR 2 FUEL TANK SHOWED 1000 LESS THAN NR 1 FUEL TANK.  ALL FUEL PUMPS NORMAL, FUEL CROSSFEED VALVE NORMAL,  AFTER CENTER TANK EMPTIED BALANCED WING TANK NR 1 WITH NR 2 OPERATED NORMALLY THEREAFTER FUEL BURNED AGREED WITH FLIGHT PLAN GROUNDED.  ACCOMPLISHED UNEXPECTED FUEL CONFIG FAULT ISOLATION  PROCEDURES 28-41-00 TESTS COMPLIED WITH SAT.
